Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


staying healthy
Aug 20, 2008

Hello. I am 38 years old male and I have been recently diagnosed with HIV (July 19). I took the blood test twice over the last 2 weeks. The first one showed my CD4 was 640 and my VL less than 400. The second one the following week shoed my CD4 cound is 509 and my VL 290. My doctor is telling me that my numbers are good and that I dont need to start medication but I wonder If there is anything that I could do to maintain these good numbers and to avoid to start taking medication as much as possible. I exercise regularly, I eat healthy, I take one multivitamin a day I dont smoke or drink, I am 5.9 and I weight about 158lb. My doctor is telling me that I dont need to do anything more than what I am doing but I worry if that is enough. I just dont to wait to see my numbers go worse without doing anything. I am new to this and obviously still confused. Thank you very much. k.

Response from Mr. Vergel

I would not do anything different. But I would definitely seek some counseling, support groups, etc that help you deal with the diagnosis and lower your stress. It seems to me that you are already taking care of yourself very well. Just keep getting your CD4 cells and viral load tested every three months and keep a positive attitude!

Nelson



Previous
Losing appetite
Next
Andorgel

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement